# SDR DALA2021013100571

- Difficulty date: January 27, 2021
- Submitted: January 31, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 85,471 hours, 33,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Failed
- Location: L1 Door Exit Lt
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT CHECK L1 DOOR LIGHTED EXIT SIGN ABOVE DOOR FAILED TO ILLUMINATE.  MAINTENANCE REPLACED LIGHTED EXIT SIGN UNIT.  SYSTEM OPERATION IS NORMAL.
